# SDR DALA2014081504548

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 93,345 hours, 42,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED. INSTALLED NEW EMERGENCY LIGHT LENS COVER.
